MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266DT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 09/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's daughter, who reported that "one of the bolts attaching the back rest fell out and my mother fell off the back, landed on her back and hit the back of her head on the concrete sidewalk.Later we administered pain relief medicine and pain rub on her skin of her lower back.She will be getting an x-ray on her back." the end user declined to return the product for evaluation.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guangdong
CH 
MDR Report Key15536008
Report Number2438477-2022-00090
Device Sequence Number5438742
Product Code ITJ
UDI-Device Identifier00822383972497
UDI-Public00822383972497
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2022
Report Date (Section F) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRTL10266DT
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/07/2022
Event Location Other
Date Report to Manufacturer10/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight59 KG
Date Report Sent to FDA10/04/2022